Expanding Universe solutions for the Yang-Mills-Higgs system coupled to the Poincare gauge theory of gravitation

Hui Hwa Chen, Rue Ron Hsu, Wai Bong Yeung

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

The authors found expanding Universe solutions for the Yang-Mills-Higgs system when it is coupled to the Poincare gauge theory of gravitation. The Yang-Mills fields are of the Wu-Yang-t' Hooft-Julia-Zee configurations. The torsion components for the spacetime are either constant, increasing, or oscillatory, depending on the nature of metric of the Universe.

Original languageEnglish
Article number017
Pages (from-to)927-934
Number of pages8
JournalClassical and Quantum Gravity
Volume2
Issue number6
DOIs
Publication statusPublished - 1985 Dec 1

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy (miscellaneous)

Fingerprint Dive into the research topics of 'Expanding Universe solutions for the Yang-Mills-Higgs system coupled to the Poincare gauge theory of gravitation'. Together they form a unique fingerprint.

Cite this